MAUDE Adverse Event Report: COVIDIEN 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the patient was on continuous feed, the feeding was paused overnight and upon resuming it appeared to be clogged.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for this device is established based on the serial number sticker located on the device packaging.Since the serial number was not provided, the dhr could not be reviewed.A sample was received for evaluation however since the sample was already used on a patient, the device could not be taken to the production line for evaluation due to the current customs policy therefore a thorough sample analysis was not able to be performed.Instead, photographs of the affected device were reviewed but a root cause could not be determined due to limited information.The manufacturing site performed a feeding tube assembly process review.100% of the feeding tubes go through a leak test with pressure of 20±0.1psi per customer test specification.Any tube blockage failure would be detected and would be held in the manufacturing line.All tubes have 100% passed the leak test before package and shipment.From the investigation result, no abnormalities were found during the manufacturing process and there is no cause for a tube block/clogged in the manufacturing process.No action will be taken at this moment.This complaint will be used for tracking and trending purposes.

Brand Name
10FR 55 IRIS FEEDING TUBE ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11826547
Report Number1282497-2021-10194
Device Sequence Number14510536
Product Code KNT
UDI-Device Identifier10884521742208
UDI-Public10884521742208
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461055E
Device Catalogue Number461055E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1